# SDR 2024F00044

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: General aviation
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 88,752 hours, 40,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FROM ROW 01 TO ROW 21 INOP.
